# SDR AALA202501146331

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 65,366 hours, 27,553 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 16F EMERGENCY DOOR HANDLE FRAME BROKE AND CAME OFF THE BRACKET AFTER LANDING. REPLACED SCREWS ON 16F EMERGENCY DOOR LIFT HANDLE. PER AMM 52-22-51.
